# SDR DL72W981743

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Lt Pack
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, MOMENTARY WHITE SMOKE ON COCKPIT AND A MUSTY OILY SMELL IN CABIN AND COCKPIT.  GALLEYS AND GASPER FANS TURNED OFF CABIN RAISED TO 9500 FT SMOKE AND SMELL DISSIPATED.  RAN ENGINES FOUND LEFT PACK OVERHEATING BUT WOULD NOT TRIP. REPLACED TURBINE INLET OVER HEAT SWITCH AND TURBINE INLET OVERHEAT SWITCH AND DUCT OVERHEAT 250 DEGREE SWITCH.  RAN ENGINES, LEFT PACK OPS CKS OK.
